Alert archive / West Virginia / Special Weather Statements in 2015

Special Weather Statement, NWS Charleston, WV

June 8, 2015Tyler County, West Virginia; Washington County, Ohio

NWS Charleston, WV issued this special weather statement at Jun 8, 2015, 6:21 PM EDT for Tyler County, West Virginia; Washington County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 6:21 PM EDT (22:21 UTC)
Expired
Jun 8, 2015, 7:00 PM EDT
In force
39 min
Issued by
NWS Charleston, WV

Counties Washington County, OH, Tyler County, WV

The radar

The Charleston,WV radar (KRLX), 136 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 322 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
322 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WWUS81 KRLX 082221
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT MON JUN 8 2015
 
OHZ076-WVZ010-011-082300-
WASHINGTON-PLEASANTS-TYLER-
621 PM EDT MON JUN 8 2015

...SHOWERS AND THUNDERSTORMS CAUSING DOWNPOURS IN 
WASHINGTON...PLEASANTS AND TYLER COUNTIES...

AT 614 PM EDT...SEVERAL SMALL SHOWERS AND THUNDERSTORMS WERE MOVING 
NORTHEAST THROUGH WASHINGTON COUNTY OHIO...INTO PLEASANTS AND TYLER 
COUNTIES IN WEST VIRGINIA. THE MOVEMENT WAS NORTHEAST AT 40 MPH. 

RAIN AMOUNTS OF .5 TO 1.0 IN LESS 30 MINUTES COULD OCCUR. THESE 
DOWNPOURS WILL CAUSE POOR DRAINAGE...STREET FLOODING...AND 
OVERFLOWING DITCH LINES THROUGH 7 PM. 

LOCATIONS IMPACTED INCLUDE... MARIETTA...ST. MARYS... 
MIDDLEBOURNE...VIENNA...WILLIAMSTOWN... 
SISTERSVILLE...BELMONT...BOAZ...NEWPORT...MATAMORAS...FRIENDLY... 
FLEMING...ARVILLA...DEVOLA...POINT LOOKOUT AND NEW MATAMORAS.


LAT...LON 3954 8078 3948 8072 3938 8113 3935 8139
      3939 8141 3941 8146 3933 8156 3930 8176
      3941 8175 3958 8125 3957 8104 3954 8104
      3958 8098 3958 8088
TIME...MOT...LOC 2214Z 238DEG 36KT 3936 8167 
$$

KTB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:45 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 8, 4:45 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT MON JUN 8 2015

.SYNOPSIS...
COLD FRONT MOVES THROUGH TONIGHT WITH ADDITIONAL SHOWERS/THUNDERSTORMS.
DRIER FOR MIDWEEK. HOTTER WEATHER FOR LATTER PART OF WEEK. DISTURBANCE
BRUSHES NORTH LATE WED/THU.  MORE WIDESPREAD CONVECTION WEEKEND

&&

.NEAR TERM /THROUGH TUESDAY/...
SQUALL LINE MOVING THROUGH WEST VIRGINIA EARLY THIS MORNING.
BOWING SEGMENTS WITHIN THIS LINE WILL BE CAPABLE OF STRONG TO
SEVERE LEVEL WINDS. SECOND AREA OF CONVECTION CURRENTLY MOVING
ACROSS SOUTHERN INDIANA. THIS IS TIED TO A VORT MAX/SHORTWAVE
TROUGH CURRENTLY MOVING THROUGH THE BOTTOM OF THE MAIN UPPER
TROUGH. EXPECT THIS TO MOVE UP THE OHIO RIVER LATE THIS AFTERNOON
INTO THIS EVENING. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS
SOUTHERN OHIO...BUT NOT SURE IT WILL BE ENOUGH TO RENEW
INSTABILITY IN THE OHIO RIVER VALLEY. AS IT STANDS
NOW...INSTABILITY SHOULD BE FAIRLY LIMITED WITH THIS SECOND
AREA...HOWEVER WINDS ALOFT ARE PICKING UP AND BULK SHEAR IS BETTER
THAN WE ARE SEEING EARLY THIS AFTERNOON. SO...CANNOT RULE OUT
ADDITIONAL BOWING SEGMENTS WITH THIS CONVECTION PROVIDING A
RENEWED SEVERE THREAT SHOULD ENOUGH INSTABILITY DEVELOP.

COLD FRONT MOVES THROUGH LATE THIS EVENING AND OVERNIGHT. EXPECT
LOW STRATUS TO DEVELOP BEHIND THE FRONT. SOMEWHAT UNCERTAIN ON FOG
DEVELOPMENT. CLOUDS AND WINDS AROUND SHOULD REDUCE
CHANCES...HOWEVER NEWLY WET GROUND FROM RAIN COMPLICATES THINGS.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
NO SIGNIFICANT CHANGES TUESDAY NIGHT AND WEDNESDAY WITH DRY WEATHER PREVAILING.

BEFORE 500 MB RIDGE BUILDS FROM THE SOUTH...A NORTHWEST FLOW BRINGS
A DISTURBANCE ACROSS EASTERN OHIO AND NORTHERN WEST VIRGINIA.

BASING FORECAST ON THE ASSOCIATED SUMMER FRONT...AND ITS USUAL DEW POINT
GRADIENT...REMAINS JUST TO OUR NORTH ON THURSDAY.

WILL BE SLOWER INCREASING POPS FROM SLIGHT CHANCE TO CHANCE POPS ACROSS THE
NORTH DURING THAT WEDNESDAY NIGHT INTO THURSDAY TIME FRAME.

850 TEMPERATURES ON 12Z GFS ARE 18 TO 19 C BY 18Z THURSDAY.  STILL HAVE 90
DEGREES FOR MAX IN THE SRN WV LOWLANDS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
USED WPC MEDIUM RANGE GUIDANCE AS STARTING POINT.

BUILDING 500 MB RIDGE WITH WEAK FLOW SOUTH OF THE OHIO VALLEY. UNFORTUNATELY
DISTURBANCE RIDING THROUGH MIDWEST WITH THE SURFACE FRONT REMAINING JUST TO
OUR NORTH.  STILL HAVE POPS INCREASING INTO THE LIKELY CATEGORY OVER THE
WEEKEND.  HOTTEST MAXIMUM TEMPERATURES FRIDAY BEFORE CLOUDS AND PCPN LOWER
MAX READINGS BACK TOWARD NORMAL VALUES.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
SQUALL LINE MOVING INTO WV...AND HAVE TRIED TO TIME OUT TSRA INTO
TAF SITES. HAVE IFR AT CRW AND CKB TO START...HARDER TO TIME IFR
INTO BKW AND EKN...AND HAVE OPTED TO HANDLE THAT WITH AMD AS THE
AFTERNOON PROGRESSES. OUTSIDE OF STORMS...GENERALLY VFR. A COLD
FRONT WILL MOVE THROUGH TONIGHT...WITH MVFR CLOUDS DEVELOPING IN
THE COOLER AIR BEHIND THE FRONT. FLOW KEEPS UP OVERNIGHT...SO SOME
UNCERTAINTY ABOUT FOG FORMATION. HOWEVER NEWLY WET GROUND WILL
HELP WITH FOG...SO HAVE MVFR VALLEY FOG FORMING OVERNIGHT. LOW
STRATUS LINGERING INTO TUESDAY MORNING...BEFORE GRADUALLY LIFTING
THROUGH THE DAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY
ON TODAY.

.AFTER 18Z TUESDAY...
NO WIDESPREAD IFR EXPECTED. BRIEF IFR POSSIBLE IN DIURNAL TSTORMS.

&&

WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...MZ/26
NEAR TERM...MZ
SHORT TERM...KTB
LONG TERM...JB/KTB
AVIATION...MZ
Hazardous weather outlook, Jun 8, 2:54 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT MON JUN 8 2015

VAZ003-004-WVZ015-024>040-046-047-091900-
DICKENSON-BUCHANAN-KANAWHA-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
254 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM EDT THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-016>020-
091900-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-
254 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
MIDDLE OHIO VALLEY AND CENTRAL APPALACHIANS. DAMAGING WINDS AND
LARGE HAIL ARE THE PRIMARY THREATS WITH STORMS THAT DEVELOP. AN
ISOLATED TORNADO THREAT EXISTS AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 8, 4:53 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
453 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     DELBARTON               37.70N  82.19W
06/08/2015                   MINGO              WV   911 CALL CENTER

            TREES REPORTED DOWN IN THE TOWN OF DELBARTON. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1501351

COOPER
Special weather statement, Jun 8, 5:03 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
503 PM EDT MON JUN 8 2015

KYZ101-OHZ086-087-082130-
GREENUP-LAWRENCE-GALLIA-
503 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENUP...SOUTH
CENTRAL GALLIA AND LAWRENCE COUNTIES...

AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENUP...OR NEAR
IRONTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM WHICH COULD CAUSE TREE BRANCHES TO BREAK OR EVEN WEAK TREES TO
COME DOWN.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...IRONTON...COAL GROVE...LAKE VESUVIUS...GREENUP...FRANKLIN
FURNACE...FLATWOODS...RUSSELL...WATERLOO...RACELAND...WORTHINGTON...
WURTLAND...BELLEFONTE...AID...CROWN CITY...ATHALIA...HANGING ROCK...
PEDRO AND SCOTTOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3863 8288 3864 8286 3859 8285 3857 8281
      3860 8274 3865 8277 3866 8276 3877 8230
      3860 8226 3858 8229 3850 8231 3847 8261
      3850 8267 3847 8272 3846 8283
TIME...MOT...LOC 2102Z 258DEG 36KT 3856 8276

TRM
Local storm report, Jun 8, 5:11 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
511 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     1 ESE HARTS             38.02N  82.11W
06/08/2015                   LINCOLN            WV   911 CALL CENTER

            POWER POLES DOWN IN THE FERRELLSBURG AREA. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1501352

COOPER
Special weather statement, Jun 8, 5:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
517 PM EDT MON JUN 8 2015

OHZ085-086-WVZ007>009-082215-
MEIGS-GALLIA-MASON-JACKSON-WOOD-
517 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MEIGS...
NORTHEASTERN GALLIA...SOUTHWESTERN WOOD...NORTHWESTERN MASON AND
NORTHERN JACKSON COUNTIES...

AT 516 PM EDT...A STRONG THUNDERSTORM WAS NEAR POINT PLEASANT...
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. BRANCHES OR EVEN WEAK TREES COULD BREAK.

LOCATIONS IMPACTED INCLUDE...
POINT PLEASANT...GALLIPOLIS...POMEROY...RACINE...FORKED RUN STATE
PARK...RAVENSWOOD...NEW HAVEN...MASON...MIDDLEPORT...CHESTER...
SYRACUSE...HARTFORD CITY...HENDERSON...CHESHIRE...MOUNT ALTO...
ROCKPORT...PORTLAND...REEDSVILLE...LETART AND KYGER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3908 8151 3903 8158 3900 8153 3898 8153
      3897 8155 3896 8155 3894 8153 3878 8223
      3895 8232 3921 8157
TIME...MOT...LOC 2116Z 249DEG 28KT 3890 8219

TRM
Special weather statement, Jun 8, 6:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
603 PM EDT MON JUN 8 2015

KYZ102-103-105-OHZ087-WVZ005-082230-
BOYD-CARTER-LAWRENCE-LAWRENCE-WAYNE-
603 PM EDT MON JUN 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BOYD...LAWRENCE...
SOUTHEASTERN CARTER...SOUTH CENTRAL LAWRENCE AND NORTHWESTERN WAYNE
COUNTIES...

AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM IRONTON TO NEAR GRAYSON TO OPHIR...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. BRANCHES OR EVEN WEAK TREES COULD BREAK.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...ASHLAND...IRONTON...GRAYSON...LOUISA...COAL GROVE...
BLAINE...CANNONSBURG...GRAYSON LAKE STATE PARK...YATESVILLE LAKE
STATE PARK...KENOVA...CATLETTSBURG...CEREDO...FORT GAY...RUSH...
GARNER...PRINCESS...DURBIN...DENTON AND ULYSSES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3827 8303 3839 8287 3838 8282 3851 8266
      3852 8268 3854 8266 3852 8250 3798 8258
      3792 8275 3800 8294 3796 8299 3797 8301
      3799 8303 3804 8300 3805 8296 3812 8289
      3817 8292 3817 8298 3820 8301 3820 8304
TIME...MOT...LOC 2202Z 238DEG 34KT 3852 8267 3830 8297 3791 8303

TRM
Special weather statement, Jun 8, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT MON JUN 8 2015

OHZ076-WVZ010-011-082300-
WASHINGTON-PLEASANTS-TYLER-
621 PM EDT MON JUN 8 2015

...SHOWERS AND THUNDERSTORMS CAUSING DOWNPOURS IN
WASHINGTON...PLEASANTS AND TYLER COUNTIES...

AT 614 PM EDT...SEVERAL SMALL SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST THROUGH WASHINGTON COUNTY OHIO...INTO PLEASANTS AND TYLER
COUNTIES IN WEST VIRGINIA. THE MOVEMENT WAS NORTHEAST AT 40 MPH.

RAIN AMOUNTS OF .5 TO 1.0 IN LESS 30 MINUTES COULD OCCUR. THESE
DOWNPOURS WILL CAUSE POOR DRAINAGE...STREET FLOODING...AND
OVERFLOWING DITCH LINES THROUGH 7 PM.

LOCATIONS IMPACTED INCLUDE... MARIETTA...ST. MARYS...
MIDDLEBOURNE...VIENNA...WILLIAMSTOWN...
SISTERSVILLE...BELMONT...BOAZ...NEWPORT...MATAMORAS...FRIENDLY...
FLEMING...ARVILLA...DEVOLA...POINT LOOKOUT AND NEW MATAMORAS.

LAT...LON 3954 8078 3948 8072 3938 8113 3935 8139
      3939 8141 3941 8146 3933 8156 3930 8176
      3941 8175 3958 8125 3957 8104 3954 8104
      3958 8098 3958 8088
TIME...MOT...LOC 2214Z 238DEG 36KT 3936 8167

KTB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:36 PM EDTSpecial Weather StatementRLXJackson, Mason24 min
Jun 8, 12:52 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne38 min
Jun 8, 1:29 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam, Wayne61 min
Jun 8, 2:03 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Taylor27 min
Jun 8, 2:12 PM EDTSpecial Weather StatementRLXLincoln33 min
Jun 8, 2:33 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan42 min
Jun 8, 2:56 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Upshur34 min
Jun 8, 2:58 PM EDTSpecial Weather StatementRLXLogan, Mingo32 min
Jun 8, 3:26 PM EDTSpecial Weather StatementRLXRaleigh34 min
Jun 8, 3:31 PM EDTSpecial Weather StatementRLXRandolph59 min
Jun 8, 3:56 PM EDTSpecial Weather StatementRLXFayette, Raleigh34 min
Jun 8, 6:31 PM EDTSpecial Weather StatementRLXCabell, Lincoln, Mingo, Putnam, Wayne29 min
Jun 8, 7:02 PM EDTSpecial Weather StatementRLXKanawha, Lincoln28 min
Jun 8, 7:28 PM EDTSpecial Weather StatementRLXClay, Kanawha32 min
Jun 8, 5:03 PM EDTSpecial Weather StatementRLXLawrence27 min
Jun 8, 5:17 PM EDTSpecial Weather StatementRLXMeigs58 min
Jun 8, 6:03 PM EDTSpecial Weather StatementRLXBoyd, Lawrence27 min

Nearby

Special Weather Statements in West Virginia, 2015Special Weather Statements in Ohio, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.